# SDR 00124

- Difficulty date: January 5, 2004
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N977TW
- Make and model: Amd FALCON
- Aircraft serial: 13
- Aircraft time: 32,841 hours, 26,937 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Grounded
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED AFTER DEPARTURE, AN EMERGENCY HORN SOUNDED, ALL SYSTEMS CHECKED OK.  PILOT REQUESTED RETURN FOR MAINTENANCE, NO EMERGENCY DECLARED.  MAINTENANCE FOUND A FIRE LOOP ON NR 1 ENGINE GROUNDING OUT.  REPOSTIONED FIRE LOOP, OPS CHECKED NORMAL AT THIS TIME.
